# SDR SWIA201438694

- Difficulty date: June 23, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 33,786 hours, 28,350 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING ACCESS PANEL 599BB CHAFED.  C-CHECK, BLENDED LT WING ACCESS PANEL 599BB IAW REO.
